Your question is dated three months ago, so I sincerely hope you have seen your plastic surgeon and your OB?GYN to discuss this problem. The tummy tuck procedure is all external to the pelvis, but sometimes after having surgery with a general anesthetic, patients may experience a disruption in their normal menstrual cycle. If the bleeding has persisted, definitely seek the opinion of both your plastic surgeon and your OB/GYN doctor to make sure there is nothing unrelated going on.
Post Tummy Tuck: Are There Any Reasons I Would Be Having Abnormal Vaginal Bleeding?
Doctor Answers (1)
Abnormal Vaginal Bleeding after Tummy Tuck--Get it checked out
These answers are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.